# SDR AWXA200200390

- Difficulty date: April 8, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,566 hours, 18,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-11 CHECK CORROSION WAS FOUND ON AFT GALLEY FLOOR WEB IN MULTIPLE AREAS BETWEEN BS 1681 TO 1720, LBL 56 TO RBL 56.  MAINTENANCE REMOVED CORRODED AFT GALLEY FLOOR WEB BETWEEN BS 1681 TO 1720, LBL 56 TO RBL 56, FABRICATED AND INSTALLED REPAIR PER DWG 146N5318.
